Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ashton1

Microdermabrasion after accutane

Recommended Posts

alright im off of my accutane now i had very very mild acne before only was on it for about 3 months and my derm told me to wait other 2 weeks then go for a Microdermabrasion to get rid of the redness. i think ive read on this board about it can cause scarring or sumthing ( but why would my derm reccomend this then?) i just wanted to know if im safe to have a Microdermabrasion?............ :pray:

Link to comment
Share on other sites

alright im off of my accutane now i had very very mild acne before only was on it for about 3 months and my derm told me to wait other 2 weeks then go for a Microdermabrasion to get rid of the redness. i think ive read on this board about it can cause scarring or sumthing ( but why would my derm reccomend this then?) i just wanted to know if im safe to have a Microdermabrasion?............ :pray:

You're supposed to wait ... I think it's 6 months .... before doing anything like that. Not sure why your derm would suggest it except maybe that you were on a really low dose (what was your dose?????) and you weren't on accutane that long, so maybe he doesn't think you need to wait. I would ... personally. You can get scarring if you're not careful. I waxed my eyebrows while on Accutane, and ripped a layer of skin off. Ouch! I'd wait a little while. Just out of curiousity, why were you on accutane if you only had very mild acne????

Link to comment
Share on other sites

my dose was 40 mg and was only on it for about 3 months and i saw him yesterday and told me to finish what i had because he said i was really responding to it fast ... but now im left with very dry and red skin and the reason i went on accutane was beacause i was allergic to BP and i tried pretty much everything else

he told me to get it done but wait about 2 weeks , im sure he wouldnt recommend it if it was going to permantly scar my face beacause he knows how much i care about my skin.

Link to comment
Share on other sites

my dose was 40 mg and was only on it for about 3 months and i saw him yesterday and told me to finish what i had because he said i was really responding to it fast ... but now im left with very dry and red skin and the reason i went on accutane was beacause i was allergic to BP and i tried pretty much everything else

he told me to get it done but wait about 2 weeks , im sure he wouldnt recommend it if it was going to permantly scar my face beacause he knows how much i care about my skin.

Well, make sure you tell who ever's doing the microdermabrasion that you just got off of Accutane. It wouldn't hurt to do a little research yourself as well. I'm sure your derm wouldn't do anything that would intentionally cause any harm, but I'm a firm believer in watching out for yourself too. You treatment sounds a little odd to me because it was so short. Accutane will clear you up, but I think long term success rates are related to your cumulative dose (someone correct me if I wrong here), and your cumulative dose was really low if you only did 3 months. Maybe you won't have any reoccurrence since you started out with very mild acne. Anyway, good luck!

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×